# SDR ABXA9701923

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5642970
- Condition: Cracked
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRAILING EDGE CRACKED AT STA XW 191.  REPAIRED IAW DC8 SRM 57-7-0 AND 51-1-21.
